# SDR UALA2013010200002

- Difficulty date: January 2, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 70,919 hours, 13,471 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE HARNESS CONNECTOR D6537P AT 4L OVERHEAD DUE TO ARCING AT CONNECTOR.  REPLACED CONNECTOR D6537P AT 4L OVERHEAD REF SWP20-72-23.
